Probability of partially decoding network-coded messages

Claridge, Jessica and Chatzigeorgiou, Ioannis (2017) Probability of partially decoding network-coded messages. IEEE Communications Letters, 21 (9). pp. 1945-1948. ISSN 1089-7798

[img]
Preview
PDF (CL2017_0828_CameraReady)
CL2017_0828_CameraReady.pdf - Accepted Version
Available under License Creative Commons Attribution.

Download (139kB)

Abstract

In the literature there exists analytical expressions for the probability of a receiver decoding a transmitted source message that has been encoded using random linear network coding. In this work, we look into the probability that the receiver will decode at least a fraction of the source message, and present an exact solution to this problem for both non-systematic and systematic network coding. Based on the derived expressions, we investigate the potential of these two implementations of network coding for information-theoretic secure communication and progressive recovery of data.

Item Type:
Journal Article
Journal or Publication Title:
IEEE Communications Letters
Additional Information:
©2017 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2200/2208
Subjects:
ID Code:
86336
Deposited By:
Deposited On:
17 May 2017 09:08
Refereed?:
Yes
Published?:
Published
Last Modified:
05 Jun 2020 03:48